Jørgen Vold Rennemo

E-mail: jvrennemo@gmail.com

I work as a post-doc in the algebra group at the University of Oslo.

Published papers

Huybrechts, D.; Rennemo, J. V. Hochschild Cohomology versus the Jacobian Ring and the Torelli Theorem for Cubic Fourfolds. Algebr. Geom. 2019, 6 (1), 76–99. https://doi.org/10.14231/AG-2019-005.

Ottem, J. C.; Rennemo, J. V. A Counterexample to the Birational Torelli Problem for Calabi-Yau Threefolds. J. Lond. Math. Soc. 2018, 97 (3), 427–440. https://doi.org/10.1112/jlms.12111.

Rennemo, J. V. Homology of Hilbert Schemes of Points on a Locally Planar Curve. J. Eur. Math. Soc. 2018, 20 (7), 1629–1654. https://doi.org/10.4171/JEMS/795

Rennemo, J. V.; Segal, E.; Van den Bergh, M. A Non-Commutative Bertini Theorem. To appear in J. Noncommut. Geom. 2017. arXiv:1705.01366 [math]

Rennemo, J. V. Universal Polynomials for Tautological Integrals on Hilbert Schemes. Geom. Topol. 2017, 21 (1), 253–314. https://doi.org/10.2140/gt.2017.21.253

Rennemo, J. V.; Segal, E. Hori-Mological Projective Duality. To appear in Duke Math. J. 2016. arXiv:1609.04045 [hep-th]

Appendix to Marco-Buzunáriz, M. A. A Polynomial Generalization of the Euler Characteristic for Algebraic Sets. J. Singul. 2012, 4, 114–130. https://doi.org/10.5427/jsing.2012.4g

Preprints

Beentjes, S. V.; Calabrese, J.; Rennemo, J. V. A Proof of the Donaldson-Thomas Crepant Resolution Conjecture. 2018. arXiv:1810.06581 [math]

Rennemo, J. V. The Fundamental Theorem of Homological Projective Duality via Variation of GIT Stability. 2017. arXiv:1705.01437 [math]

Rennemo, J. V. The Homological Projective Dual of Sym^2 P(V) (Ph.D. Thesis) 2015. arXiv:1509.04107 [math]